MAUDE Adverse Event Report: AVANOS MEDICAL, INC. ENFIT SYRINGE; ENTERAL SYRINGES WITH ENTERAL SPECIFIC CONNECTORS

AVANOS MEDICAL, INC. ENFIT SYRINGE; ENTERAL SYRINGES WITH ENTERAL SPECIFIC CONNECTORS
Model Number PNM-S60NC
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Cap for 60ml enteral feeding syringe does not stay on.

Brand Name
ENFIT SYRINGE
Common Device Name
ENTERAL SYRINGES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key25215832
Report Number25215832
Device Sequence Number9997966
Product Code PNR
UDI-Device Identifier00350770001173
UDI-Public(01)00350770001173
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2026
Report Date (Section F) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPNM-S60NC
Device Catalogue NumberPNM-S60NC
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/19/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA05/12/2026